RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yudovich, Victor Iosifovich
(1934–2006)

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 46

Number of views:
This page:2133
Abstract pages:12531
Full texts:4824
References:682
Professor
Doctor of physico-mathematical sciences (1974)
Speciality: 01.02.05 (Mechanics of fluids, gases and plasmas)
Birth date: 14.12.1934
Keywords: existence of solution; uniqueness; bifurcation; stability; invariant measure; turbulence; parametrical resonance; spectrum; operator; differential form; curavature; tensor product; fluid; vorticity; symmetry; cosymmetry.
   
Main publications:
  • Yudovich V. I. Nestatsionarnye techeniya idealnoi neszhimaemoi zhidkosti // ZhVM i MF, 1963. T. 3, # 6. S. 1032–1066.
  • Yudovich V. I. Kosimmetriya, vyrozhdenie reshenii operatornykh uravnenii, vozniknovenie filtratsionnoi konvektsii // Matem. zametki, 1991. T. 49, vyp. 5. S. 142–148.
  • Yudovich V. I. Periodicheskie differentsialnye uravneniya s samosopryazhennym operatorom monodromii // Matematicheskii sbornik. 2001. T. 192, # 3. S. 137–160.
  • Yudovich V. I. Metod linearizatsii v gidrodinamicheskoi teorii ustoichivosti. Rostov-na-Donu: Izd-vo RGU, 1984.
  • Babskii V. G., Zhukov M. Yu., Yudovich V. I. Matematicheskaya teoriya elektroforeza: primenenie k metodam fraktsionirovaniya biopolimerov. Kiev: Naukova dumka, 1983.

http://www.mathnet.ru/eng/person8446
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216668

Publications in Math-Net.Ru
2007
1. V. I. Yudovich, “Convection of a very viscous and non-heat-conductive fluid”, Mat. Sb., 198:1 (2007),  127–158  mathnet  mathscinet  zmath  elib; Sb. Math., 198:1 (2007), 117–146  isi  elib  scopus
2. S. A. Guda, V. I. Yudovich, “The coupled problem of a solid oscillating in a viscous fluid under the action of an elastic force”, Sibirsk. Mat. Zh., 48:3 (2007),  556–576  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:3 (2007), 446–462  isi  elib  scopus
2005
3. V. I. Yudovich, “Unique solvability of the problem of impact with separation of a rigid body on a nonhomogeneous fluid”, Vladikavkaz. Mat. Zh., 7:3 (2005),  79–91  mathnet  mathscinet
2004
4. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Sibirsk. Mat. Zh., 45:2 (2004),  356–374  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:2 (2004), 294–310  isi
5. S. M. Zen'kovskaya, V. I. Yudovich, “The method of integro-differential equations and continued fractions in the problem of parametric excitation of waves”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  731–745  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 692–705
2003
6. V. I. Yudovich, “Eleven great problems of mathematical hydrodynamics”, Mosc. Math. J., 3:2 (2003),  711–737  mathnet  mathscinet  zmath  isi  elib
7. L. G. Kurakin, V. I. Yudovich, “Codimension One Bifurcation of 2-Dimensional Tori Born from an Equilibrium Family in Systems with Cosymmetry”, Mat. Zametki, 73:5 (2003),  795–800  mathnet  mathscinet  zmath  elib; Math. Notes, 73:5 (2003), 751–755  isi  scopus
2002
8. A. B. Morgulis, V. I. Yudovich, “Asymptotic stability of a stationary flowing regime of an ideal incompressible fluid”, Sibirsk. Mat. Zh., 43:4 (2002),  840–857  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 674–688  isi
2001
9. V. A. Vladimirov, V. I. Yudovich, M. Yu. Zhukov, P. V. Demssenko, “On vortex flows in a gap between two parallel plates”, Matem. Mod., 13:2 (2001),  27–38  mathnet  mathscinet  zmath
10. V. I. Yudovich, “Periodic differential equations with self-adjoint monodromy operator”, Mat. Sb., 192:3 (2001),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 192:3 (2001), 455–478  isi  scopus
2000
11. L. G. Kurakin, V. I. Yudovich, “The Hopf bifurcation in a family of equilibria of a dynamical system with a multicosymmetry”, Differ. Uravn., 36:10 (2000),  1315–1323  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1452–1460
12. V. I. Yudovich, “On the unbounded increase in vorticity and velocity circulation in stratified and homogeneous fluid flows”, Mat. Zametki, 68:4 (2000),  627–636  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 533–540  isi
13. L. G. Kurakin, V. I. Yudovich, “Application of the Lyapunov–Schmidt method to the problem of the branching of a cycle from a family of equilibria of a system with multicosymmetry”, Sibirsk. Mat. Zh., 41:1 (2000),  136–149  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 114–124  isi
1999
14. V. I. Yudovich, L. G. Kurakin, “Bifurcation of a limit cycle from the equilibrium submanifold in a system with multiple cosymmetries”, Mat. Zametki, 66:2 (1999),  317–320  mathnet  mathscinet  zmath  elib; Math. Notes, 66:2 (1999), 254–258  isi
1996
15. V. I. Yudovich, “Implicit function theorem for cosymmetric equations”, Mat. Zametki, 60:2 (1996),  313–317  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 235–238  isi
16. S. V. Revina, V. I. Yudovich, “$L_p$-estimates of the resolvent of the Stokes operator in infinite tubes”, Mat. Sb., 187:6 (1996),  97–118  mathnet  mathscinet  zmath; Sb. Math., 187:6 (1996), 881–902  isi  scopus
1994
17. V. I. Yudovich, “Linear stability of equilibria of a fluid that is a nonconductor of heat”, Mat. Sb., 185:5 (1994),  139–159  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 117–134  isi
1993
18. V. I. Yudovich, “On the equations of free convection in an absolutely heat-conducting fluid”, Sibirsk. Mat. Zh., 34:5 (1993),  218–229  mathnet  mathscinet  zmath; Siberian Math. J., 34:5 (1993), 988–998  isi
1991
19. V. I. Yudovich, “Cosymmetry, degeneration of solutions of operator equations, and onset of a filtration convection”, Mat. Zametki, 49:5 (1991),  142–148  mathnet  mathscinet  zmath; Math. Notes, 49:5 (1991), 540–545  isi
1983
20. V. I. Yudovich, “Spectral properties of an oscillatory differential operator on the line”, Uspekhi Mat. Nauk, 38:1(229) (1983),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 227–228  isi
1982
21. M. Yu. Zhukov, V. I. Yudovich, “Mathematical model of isotachophoresis”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  334–338  mathnet
22. V. I. Yudovich, “The spectrum of some bordered selfadjoint operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 4,  77–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:4 (1982), 94–100
1981
23. Yu. S. Barkovskii, V. I. Yudovich, “Spectral properties of a class of boundary value problems”, Mat. Sb. (N.S.), 114(156):3 (1981),  438–450  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:3 (1982), 387–398
1978
24. Yu. S. Barkovskii, V. I. Yudovich, “Taylor vortex formation in the case of variously rotating cylinders and the spectral properties of one class of boundary-value problems”, Dokl. Akad. Nauk SSSR, 242:4 (1978),  784–787  mathnet  mathscinet  zmath
1974
25. A. A. Esipov, V. I. Yudovich, “Asymptotic behavior of the eigenvalues of the first boundary value problem for an ordinary differential equation on a long interval”, Zh. Vychisl. Mat. Mat. Fiz., 14:2 (1974),  342–349  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:2 (1974), 67–75
1973
26. A. A. Esipov, V. I. Yudovich, “Limit behavior of the eigenvalues of boundary value problems in unboundedly expanding domains”, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  421–432  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 184–198
1972
27. I. P. Andreichikov, V. I. Yudovich, “Self-oscillating regimes branching from Poiseuille flow in a two- dimensional channel”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  791–794  mathnet  zmath
1971
28. L. S. Srubshchik, V. I. Yudovich, “Asymptotic behavior of first-order discontinuities of fluid flows with vanishing viscosity”, Dokl. Akad. Nauk SSSR, 199:3 (1971),  563–566  mathnet  zmath
1970
29. V. I. Yudovich, “On the stability of self-oscillations of a liquid”, Dokl. Akad. Nauk SSSR, 195:3 (1970),  574–576  mathnet  mathscinet  zmath
30. V. I. Yudovich, “The stability of forced vibrations of a fluid”, Dokl. Akad. Nauk SSSR, 195:2 (1970),  292–295  mathnet  mathscinet  zmath
1967
31. V. I. Yudovich, “An example of loss of stability and generation of a secondary flow in a closed vessel”, Mat. Sb. (N.S.), 74(116):4 (1967),  565–579  mathnet  mathscinet  zmath; Sb. Math., 116:4 (1967), 519–533
1966
32. V. I. Yudovich, “The bifurcation of a rotating flow of liquid”, Dokl. Akad. Nauk SSSR, 169:2 (1966),  306–309  mathnet  zmath
33. V. I. Yudovich, “Instability of parallel flows of a viscous incompressible fluid with respect to perturbations periodic in space”, Zh. Vychisl. Mat. Mat. Fiz., 6:supplement to № 4 (1966),  242–249  mathnet  mathscinet  zmath
34. L. S. Srubshchik, V. I. Yudovich, “Asymptotic integration of the equation of equilibrium for a fluid with surface tension in a gravitational field”, Zh. Vychisl. Mat. Mat. Fiz., 6:6 (1966),  1127–1133  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:6 (1966), 258–268
1965
35. V. I. Yudovich, “Stability of steady flows of viscous incompressible fluids”, Dokl. Akad. Nauk SSSR, 161:5 (1965),  1037–1040  mathnet  mathscinet  zmath
36. V. I. Yudovich, “On a bound for the solution of an elliptic equation”, Uspekhi Mat. Nauk, 20:2(122) (1965),  213–219  mathnet  mathscinet  zmath
1964
37. V. P. Zaharyuta, V. I. Yudovich, “The general form of a linear functional in $H_p'$”, Uspekhi Mat. Nauk, 19:2(116) (1964),  139–142  mathnet  mathscinet  zmath
38. V. I. Yudovich, “A two-dimensional non-stationary problem on the flow of an ideal incompressible fluid through a given region”, Mat. Sb. (N.S.), 64(106):4 (1964),  562–588  mathnet  mathscinet
1963
39. V. I. Yudovich, “Non-stationary flows of an ideal incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 3:6 (1963),  1032–1066  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:6 (1963), 1407–1456
1962
40. V. I. Yudovich, “The flow of a perfect, incompressible liquid through a given region”, Dokl. Akad. Nauk SSSR, 146:3 (1962),  561–564  mathnet  mathscinet  zmath
41. V. I. Yudovich, “Some bounds for solutions of elliptic equations”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  229–244  mathnet  mathscinet  zmath
1961
42. L. S. Srubshchik, V. I. Yudovich, “Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  341–344  mathnet  mathscinet  zmath
43. V. I. Yudovich, “Some estimates connected with integral operators and with solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  805–808  mathnet  mathscinet  zmath
44. V. I. Yudovich, “Plane unsteady motion of an ideal incompressible fluid”, Dokl. Akad. Nauk SSSR, 136:3 (1961),  564–567  mathnet  zmath
45. I. I. Vorovich, V. I. Yudovich, “Steady flow of a viscous incompressible fluid”, Mat. Sb. (N.S.), 53(95):4 (1961),  393–428  mathnet  mathscinet
1960
46. V. I. Yudovich, “Periodic motions of a viscous incompressible fluid”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1214–1217  mathnet  mathscinet  zmath

1969
47. I. I. Vorovich, G. K. Mikhailov, A. D. Myshkis, V. I. Yudovich, “Third All-Union Congress on Theoretical and Applied Mechanics”, Uspekhi Mat. Nauk, 24:1(145) (1969),  201–207  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019